Some basic results on search linear models with nuisance parameters
Srivastava, J.
Banach Center Publications, Tome 6 (1980), p. 309-314 / Harvested from The Polish Digital Mathematics Library
Publié le : 1980-01-01
EUDML-ID : urn:eudml:doc:209133
@article{bwmeta1.element.bwnjournal-article-bcpv6i1p309bwm,
     author = {Srivastava, J.},
     title = {Some basic results on search linear models with nuisance parameters},
     journal = {Banach Center Publications},
     volume = {6},
     year = {1980},
     pages = {309-314},
     zbl = {0441.62026},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-bcpv6i1p309bwm}
}
Srivastava, J. Some basic results on search linear models with nuisance parameters. Banach Center Publications, Tome 6 (1980) pp. 309-314. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-bcpv6i1p309bwm/